On Morphisms between Indecomposable Projective Modules over Special Biserial Algebras

Volume 59 / 2011

Alicja Jaworska Bulletin Polish Acad. Sci. Math. 59 (2011), 121-132 MSC: Primary 16G20; Secondary 16G70. DOI: 10.4064/ba59-2-3

Abstract

We investigate the categorical behaviour of morphisms between indecomposable projective modules over a special biserial algebra $A$ over an algebraically closed field, which are associated to arrows of the Gabriel quiver of $A$.

Authors

  • Alicja JaworskaFaculty of Mathematics and Computer Science
    Nicolaus Copernicus University
    87-100 Toruń, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image